# SDR DHL9770123C

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65261302
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD UPPER CORNER CASTING IS CRACKED ON MAIN CARGO DOOR AS SEEN FROM DOOR INTERIOR.  REMOVED FORWARD UPPER CORNER CASTING AT MAIN CARGO DOOR PER SRM 51-30-2.  REPLACED CASTING PER SRM 51-10-1 PAR 4 AND 51-30-2, N/R 3581.
